Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Holomorphic approximation on compact, holomorphically convex, real-analytic varieties


Author: Edgar Lee Stout
Journal: Proc. Amer. Math. Soc. 134 (2006), 2303-2308
MSC (2000): Primary 32E30
DOI: https://doi.org/10.1090/S0002-9939-06-08250-5
Published electronically: February 2, 2006
MathSciNet review: 2213703
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Every continuous function on a compact, holomorphically convex, real-analytic subset of $ \mathbb{C}^N$ can be approximated uniformly by functions holomorphic on the set.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32E30

Retrieve articles in all journals with MSC (2000): 32E30


Additional Information

Edgar Lee Stout
Affiliation: Department of Mathematics, University of Washington, Seattle, Washington 98195
Email: stout@math.washington.edu

DOI: https://doi.org/10.1090/S0002-9939-06-08250-5
Keywords: Holomorphic approximation, holomorphically convex sets.
Received by editor(s): June 8, 2004
Received by editor(s) in revised form: March 2, 2005
Published electronically: February 2, 2006
Communicated by: Mei-Chi Shaw
Article copyright: © Copyright 2006 American Mathematical Society